# SDR AUS20030425

- Difficulty date: April 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540*
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A2202A
- Condition: Fractured
- Location: Propeller Blade
- Component: Blade, Hartzl
- Component part number: HCC2YK1BF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE BEARING FRACTURED.
